Alert archive / New Mexico / Flash Flood Warnings in 2019

Flash Flood Warning 28, NWS Albuquerque, NM

August 14, 2019Colfax County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 14, 2019, 3:23 PM MDT for Colfax County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 14, 2019, 3:23 PM MDT (21:23 UTC)
Expired
Aug 14, 2019, 6:30 PM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Colfax County, NM

The radar

The Pueblo radar (KPUX), 229 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.4 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2019-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 91 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2019-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
91 J/kg
Mixed-layer CIN
-240 J/kg
Mixed-layer LCL
2536 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

350 
WGUS55 KABQ 142123
FFWABQ
NMC007-150030-
/O.NEW.KABQ.FF.W.0028.190814T2123Z-190815T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
323 PM MDT Wed Aug 14 2019

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  Southwestern Colfax County in northeastern New Mexico...

* Until 630 PM MDT.

* At 322 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is expected to 
  begin shortly.

* Some locations that will experience flooding include...
  Cimarron, Ute Park and Philmont Scout Ranch. 

This will impact the Ute Park fire burn scar including but not
limited to Highway 64 from Ute Park to Cimarron, the Cimarron
River and the Philmont Scout Ranch backcountry as well as Ute Park
including Hummingbird Lane and Cimarron.
Some areas north of Highway 64 that will be impacted include State
Road 204, Bear and Dean Canyons, Ponil Creek, and Turkey
Creek. Some areas south of Highway 64 that will be impacted include
Webster and Cimarroncito Reservoirs, Cimarroncito Creek,
Vaca Pond, Deer Lake, Ute Gulch and Grouse and Sawmill Canyons.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3658 10492 3650 10484 3646 10475 3641 10470
      3638 10461 3637 10461 3638 10467 3638 10469
      3646 10479 3646 10485 3648 10492 3647 10505
      3651 10512 3653 10513 3656 10512 3660 10500

$$

33
2 follow-up statements
314 
WGUS75 KABQ 142355
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
555 PM MDT Wed Aug 14 2019

NMC007-150030-
/O.CON.KABQ.FF.W.0028.000000T0000Z-190815T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colfax-
555 PM MDT Wed Aug 14 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM MDT FOR
SOUTHWESTERN COLFAX COUNTY...

At 554 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. One half inch of rain has fallen.

Some locations that will experience flooding include...
Cimarron, Ute Park and Philmont Scout Ranch. 

This will impact the Ute Park fire burn scar including but not
limited to Highway 64 from Ute Park to Cimarron, the Cimarron
River and the Philmont Scout Ranch backcountry as well as Ute Park
including Hummingbird Lane and Cimarron.
Some areas north of Highway 64 that will be impacted include State
Road 204, Bear and Dean Canyons, Ponil Creek, and Turkey
Creek. Some areas south of Highway 64 that will be impacted include
Webster and Cimarroncito Reservoirs, Cimarroncito Creek,
Vaca Pond, Deer Lake, Ute Gulch and Grouse and Sawmill Canyons.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3658 10492 3650 10484 3646 10475 3641 10470
      3638 10461 3637 10461 3638 10467 3638 10469
      3646 10479 3646 10485 3648 10492 3647 10505
      3651 10512 3653 10513 3656 10512 3660 10500

$$

33
417 
WGUS75 KABQ 150021
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
621 PM MDT Wed Aug 14 2019

NMC007-150030-
/O.EXP.KABQ.FF.W.0028.000000T0000Z-190815T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colfax-
621 PM MDT Wed Aug 14 2019

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN COLFAX COUNTY WILL EXPIRE
AT 630 PM MDT...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3658 10492 3650 10484 3646 10475 3641 10470
      3638 10461 3637 10461 3638 10467 3638 10469
      3646 10479 3646 10485 3648 10492 3647 10505
      3651 10512 3653 10513 3656 10512 3660 10500

$$

33

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 14, 3:20 PM MDT, 3 minutes earlier.

Area forecast discussion, Aug 14, 3:20 PM MDT, 3 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
320 PM MDT Wed Aug 14 2019

.SYNOPSIS...
Storms stretching from the Continental Divide to the central
mountain chain this afternoon will continue to track into the
eastern plains this evening, where a few could become strong to
severe with large hail and damaging winds. Thunderstorm coverage
trends downward Thursday and Friday as temperatures warm a little
across much of the state. Even drier conditions expected for the
weekend when portions of the east central and southeast may
experience near record highs. Storms could return to northern and
central New Mexico early next week.

&&

.DISCUSSION...
Drier air continues to reside over portions of northwest New Mexico,
while the boundary that pushed to the Continental Divide was the
focus for storm development this morning and early this afternoon.
With the upper high centered over western NM/eastern AZ, storms will
be moving to the east and southeast. Expect that the majority of the
current activity will be focused along and south of I-40 and along
and east of I-25 later this afternoon and early this evening,
propagating into the eastern plains, where a few strong to severe
storms with large hail and damaging winds are possible. Both the
RAP13 and HRRR hold onto some precipitation after midnight over the
eastern plains, but the RAP13 has much more lingering after midnight
over the west central and southwest, so will have to monitor for
this potential.

Drier air is still expected to make additional progress over
northern and central NM Thursday and Friday, as the flow aloft
trends more westerly. Storms will favor the southern high terrain
where moisture will be tougher to sweep out. High temperatures will
warm a few degrees and overnight lows over some of the northwest and
north central should be a bit cooler. The weekend appears even drier
with a dearth of storms. The southwest mountains would be the most
likely place to see a few storms. There could be some near record to
record highs over the east central and southeast, with Roswell on
track to experience several days in a row of 100 degree plus
temperatures, topping out on Sunday at 105.

The upper air pattern changes early next week, reverting to a ridge
centered over NM. Some moisture may seep back into the region, and
high temperatures may cool a few degrees over the eastern plains as
the the GFS drifts the center of circulation towards CO by next
Tuesday. The ECMWF positions the high center over AZ by the middle
of next week. Either way, monsoon storms will likely remain fewer in
number for mid August.

&&

.FIRE WEATHER...
Hot, dry and unstable conditions prevail today across far northwest
New Mexico, but a backdoor front pushed west to the Continental
Divide this morning and brought added moisture and cooler
temperatures to central and eastern portions of the state. The added
moisture is resulting in a round of wetting storms, which will
impact much of central and northeast New Mexico this afternoon and
evening. Otherwise, a warming and drying trend is forecast for at
least the northern half of the state over the next several days as
the westerlies penetrate further east. This will result in an
expansion of hot, dry and unstable conditions through at least
Sunday as the upper high sets up south of the state. The upper high
is forecast to move to near the Four Corners or southern Colorado
next week, which may allow moisture to come up from the south and
result in the return of chances for wetting storms. Until then,
expect above to well above normal temperatures and worsening
humidity recovery.

11

&&

.AVIATION...
18Z TAF CYCLE
Conditions have improved to VFR at KLVS and KROW and will otherwise
remain VFR across all of northern and central NM, except for short-
lived MVFR conditions in/near showers and storms this afternoon and
evening. The terminals most likely to be impacted by storms today are
KSAF and KLVS, followed by KAEG, KTCC, KROW and KABQ...and generally
in that order in terms of forecast confidence. Large hail and
dangerous/erratic winds are possible with storms today, especially
near KSAF and KLVS.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  58  96  59  95 /   0   5   0   0
Dulce...........................  48  88  48  87 /   0  10   5   5
Cuba............................  57  89  57  87 /   5  10   5   5
Gallup..........................  51  93  51  90 /   5  10  10   5
El Morro........................  49  86  49  86 /  10  20  10  10
Grants..........................  50  88  51  88 /  10  20  10  10
Quemado.........................  54  84  55  87 /  20  30  20  20
Datil...........................  52  82  52  85 /  20  40  20  20
Glenwood........................  64  93  64  94 /  20  30  20  10
Chama...........................  48  82  49  81 /   5  10  10  10
Los Alamos......................  61  87  62  86 /  20  20  10  10
Pecos...........................  56  85  56  86 /  20  10  10  10
Cerro/Questa....................  48  82  48  82 /  10  20  10  20
Red River.......................  44  74  44  74 /  10  20  10  20
Angel Fire......................  44  77  44  77 /  20  20  10  20
Taos............................  50  87  50  87 /  10  10  10  10
Mora............................  53  83  52  84 /  20  20  10  20
Espanola........................  57  92  57  91 /  10  10   5   5
Santa Fe........................  61  87  60  87 /  20  10  10  10
Santa Fe Airport................  62  90  62  90 /  10  10  10   5
Albuquerque Foothills...........  67  90  66  91 /  20  10  10   5
Albuquerque Heights.............  68  91  67  93 /  10  10  10   5
Albuquerque Valley..............  65  93  64  95 /  10  10  10   5
Albuquerque West Mesa...........  63  92  63  93 /  10  10   5   5
Los Lunas.......................  65  93  64  95 /  10  10  10   5
Rio Rancho......................  64  92  64  93 /  10  10   5   5
Socorro.........................  67  93  67  96 /  20  20  20  10
Sandia Park/Cedar Crest.........  57  86  58  87 /  20  10  10  10
Tijeras.........................  61  88  61  90 /  20  10  10  10
Moriarty/Estancia...............  53  89  53  91 /  20  10  10  10
Clines Corners..................  57  86  57  87 /  20  20  10  10
Gran Quivira....................  60  86  60  88 /  30  20  20  10
Carrizozo.......................  64  88  64  91 /  20  20  20  10
Ruidoso.........................  57  78  58  83 /  30  40  30  20
Capulin.........................  55  87  54  88 /  30  20  10  20
Raton...........................  56  90  55  92 /  20  10  10  20
Springer........................  55  90  53  92 /  20  10  10  20
Las Vegas.......................  54  85  53  87 /  20  10  10  10
Clayton.........................  59  93  59  94 /  30  20  20  10
Roy.............................  56  89  57  92 /  30  10  20  10
Conchas.........................  62  97  63 100 /  30  10  20   5
Santa Rosa......................  62  96  61  99 /  30  10  20   5
Tucumcari.......................  64  98  65 100 /  30   5  20   5
Clovis..........................  64  93  64  96 /  30  10  20  10
Portales........................  65  94  65  98 /  30  10  20  10
Fort Sumner.....................  66  95  65  99 /  30  10  20  10
Roswell.........................  71  99  69 102 /  30  20  20  20
Picacho.........................  62  90  61  93 /  30  40  20  20
Elk.............................  60  85  60  88 /  30  40  30  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Aug 14, 3:14 AM MDT, 12 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
314 AM MDT Wed Aug 14 2019

NMZ501>540-151100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
314 AM MDT Wed Aug 14 2019

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

There is a marginal risk for storms developing along the central
mountain chain this afternoon to become severe as they move into
eastern New Mexico late in the afternoon and evening. Large hail and
damaging winds will be the main threats with any severe storm.

Meanwhile, storms across west-central and southwestern New Mexico
will likely be more dry than wet, producing gusty winds and dry
lightning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Afternoon storm coverage will trend down Thursday and Friday, however
storms will still be capable of producing hail, lightning, and strong
gusty winds.

.SPOTTER INFORMATION STATEMENT...

Storm spotters are encouraged to report severe weather to the
National Weather Service in Albuquerque via the spotter hot-line
(888)386-7637, or via social media using the hashtag #nmwx.

24

In the hours before

Special weather statement, Aug 14, 12:38 PM MDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1238 PM MDT Wed Aug 14 2019

NMZ511-141915-
Jemez Mountains-
1238 PM MDT Wed Aug 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL RIO ARRIBA AND
NORTHEASTERN SANDOVAL COUNTIES UNTIL 115 PM MDT...

At 1238 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Youngsville, or 18 miles east of Cuba, moving east at
15 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

This storm will remain over mainly rural areas of south central Rio
Arriba and northeastern Sandoval Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3597 10672 3609 10666 3607 10634 3583 10653
TIME...MOT...LOC 1838Z 283DEG 13KT 3603 10662

CA
Special weather statement, Aug 14, 1:46 PM MDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
146 PM MDT Wed Aug 14 2019

NMZ506-507-142015-
West Central Mountains-West Central Highlands-
146 PM MDT Wed Aug 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CIBOLA AND
NORTHEASTERN CATRON COUNTIES UNTIL 215 PM MDT...

At 146 PM MDT, Doppler radar was tracking a strong thunderstorm 23
miles west of Acoma Pueblo, or 24 miles south of Grants, moving east
at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of south central
Cibola and northeastern Catron Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3479 10817 3501 10805 3500 10755 3451 10774
TIME...MOT...LOC 1946Z 279DEG 16KT 3482 10799

33
Special weather statement, Aug 14, 1:50 PM MDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
150 PM MDT Wed Aug 14 2019

NMZ508-142015-
Southwest Mountains-
150 PM MDT Wed Aug 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SOCORRO AND EAST
CENTRAL CATRON COUNTIES UNTIL 215 PM MDT...

At 150 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles north of National Radio Astronomy Observatory, or 14 miles
northeast of Datil, moving south at 5 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of west central
Socorro and east central Catron Counties.

&&

LAT...LON 3431 10774 3435 10753 3414 10742 3408 10774
TIME...MOT...LOC 1950Z 347DEG 6KT 3426 10762

33
Special weather statement, Aug 14, 2:50 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
250 PM MDT Wed Aug 14 2019

NMZ507-508-520-142115-
Southwest Mountains-West Central Highlands-Lower Rio Grande Valley-
250 PM MDT Wed Aug 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SOCORRO COUNTY UNTIL
315 PM MDT...

At 250 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles north of Magdalena, or 27 miles northwest of Socorro, moving
east at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Lemitar, San Acacia, Chamizal and Alamo.

This includes Interstate 25 between Mile Markers 156 and 165.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 3419 10752 3437 10756 3454 10694 3414 10687
TIME...MOT...LOC 2050Z 259DEG 25KT 3430 10728

33

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 6:03 PM MDTSpecial Weather StatementABQHarding27 min
Aug 13, 6:12 PM MDTSevere Thunderstorm WarningABQHarding, Quay, Union63 min
Aug 13, 6:18 PM MDTSpecial Weather StatementABQUnion27 min
Aug 13, 7:15 PM MDTSevere Thunderstorm WarningABQQuay30 min
Aug 13, 7:35 PM MDTSevere Thunderstorm WarningABQQuay9 min
Aug 13, 7:42 PM MDTSevere Thunderstorm WarningABQQuay3 min
Aug 13, 8:28 PM MDTSpecial Weather StatementABQQuay32 min
Aug 14, 12:58 AM MDTSpecial Weather StatementABQUnion32 min
Aug 14, 1:28 AM MDTSpecial Weather StatementABQUnion32 min
Aug 14, 1:41 AM MDTSpecial Weather StatementABQUnion34 min
Aug 14, 1:52 AM MDTSevere Thunderstorm WarningABQUnion22 min
Aug 14, 2:03 AM MDTSevere Thunderstorm WarningABQQuay, Union42 min
Aug 14, 2:15 AM MDTSpecial Weather StatementABQUnion30 min
Aug 14, 2:18 AM MDTTornado WarningABQQuay27 min
Aug 14, 2:36 AM MDTSevere Thunderstorm WarningABQHarding, Union54 min
Aug 14, 2:41 AM MDTSevere Thunderstorm WarningABQQuay34 min
Aug 14, 3:27 AM MDTSpecial Weather StatementABQHarding33 min
Aug 14, 3:56 AM MDTSpecial Weather StatementABQHarding34 min
Aug 14, 3:59 AM MDTSpecial Weather StatementABQQuay31 min
Aug 14, 4:10 AM MDTSevere Thunderstorm WarningABQQuay50 min
Aug 14, 4:37 AM MDTSpecial Weather StatementABQQuay38 min
Aug 14, 4:50 AM MDTSevere Thunderstorm WarningABQCurry, Quay40 min
Aug 14, 5:29 AM MDTSevere Thunderstorm WarningABQCurry46 min
Aug 14, 5:33 AM MDTSpecial Weather StatementABQCurry27 min
Aug 14, 6:09 AM MDTSevere Thunderstorm WarningABQCurry, De Baca, Quay, Roosevelt66 min
Aug 14, 6:56 AM MDTSevere Thunderstorm WarningABQCurry, Roosevelt39 min
Aug 14, 12:38 PM MDTSpecial Weather StatementABQLos Alamos37 min
Aug 14, 12:44 PM MDTAreal Flood AdvisoryABQCatron2 hr
Aug 14, 12:57 PM MDTAreal Flood AdvisoryABQCatron2 hr
Aug 14, 1:46 PM MDTSpecial Weather StatementABQCibola29 min
Aug 14, 1:50 PM MDTSpecial Weather StatementABQ25 min
Aug 14, 1:57 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval2 hr
Aug 14, 2:50 PM MDTSpecial Weather StatementABQSocorro25 min
Aug 14, 2:59 PM MDTAreal Flood AdvisoryABQRio Arriba2 hr
Aug 14, 3:28 PM MDTSpecial Weather StatementABQSandoval32 min
Aug 14, 3:33 PM MDTSpecial Weather StatementABQSocorro27 min
Aug 14, 3:34 PM MDTSpecial Weather StatementABQValencia26 min
Aug 14, 3:42 PM MDTSevere Thunderstorm WarningABQBernalillo, Cibola, Socorro, Valencia12 min
Aug 14, 3:44 PM MDTSevere Thunderstorm WarningABQSocorro11 min
Aug 14, 4:50 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval115 min
Aug 14, 4:56 PM MDTSpecial Weather StatementABQSanta Fe34 min
Aug 14, 5:09 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Aug 14, 5:13 PM MDTSpecial Weather StatementABQSanta Fe32 min
Aug 14, 5:25 PM MDTAreal Flood AdvisoryABQSanta Fe2 hr

Nearby

Flash Flood Warnings in New Mexico, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.